# SDR BAQA089816

- Difficulty date: October 2, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 536 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1307
- Condition: Will Not Test
- Part time: 583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MASTER SWITCH WOULD NOT SELF TEST OR WOULD TEST ON ITS OWN.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
